# SDR FDEA201010013850

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 57,879 hours, 47,614 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D940P
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

30 SECONDS AFTER TAKE OFF CARGO SMOKE WARNING  OCCURED.  BELLS AND LIGHTS FOR ABOUT 3 SECONDS THEN  WENT OUT. 10 SECONDS LATER WARNING OCCURED AGAIN  AND LASTED FOR ABOUT 10 SECONDS AND THEN STOPPED AGAIN.  REINSTALLED CONNECTOR PLUGS ON NR 1 AND NR 2 LWR CARGO FIRE BOTTLES IAW AMM 26-17-014.  OPS CHECKED GOOD IAW 26-17-001-5-0.
